Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    gettnthere is offline Associate Member
    Join Date
    Nov 2003
    Location
    USA
    Posts
    161

    Hair thickening?

    Ive been taking procerin/saw palmettto, propecia, several vitamins daily, and using nizoral 1% for about 4-5 months, and i really think my hair is thickening at least, maybe a little growth. The initial hair loss was not bad at all, i am only 23, but it was enough for me to notice and i believe was from a few cycles(i got into gear too young and somewhat abused it). Anyways, is it even possible to see growth from using the products i described?Or do i need some minoxidil for sure?Thanks

  2. #2
    Phyll's Avatar
    Phyll is offline Associate Member
    Join Date
    Nov 2003
    Location
    Planet Earth
    Posts
    386
    It is possible bro... There are no definite rules in the human body, but finasteride can cause regrowth. Even though hair loss from AAS is usually permanent, for some people just laying off the roids will cause DHT levels to subside allowing hair to grow again. So only time will tell but as long as it is growing it is all good!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •